Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The nonexistence of a certain type of simple groups of odd order

Author: Michio Suzuki
Journal: Proc. Amer. Math. Soc. 8 (1957), 686-695
MSC: Primary 20.0X
MathSciNet review: 0086818
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Brauer and K. A. Fowler, On groups of even order, Ann. of Math. vol. 62 (1955) pp. 565-583. MR 0074414 (17:580e)
  • [2] R. Brauer, M. Suzuki and G. E. Wall, (to appear). MR 0104734 (21:3487)
  • [3] W. Burnside, Theory of groups, 1911.
  • [4] O. Grün, Beiträge zur Gruppentheorie I, J. Reine Angew. Math. vol. 174 (1936) pp. 1-14.
  • [5] K. Iwasawa, Über die Structur der endlichen Gruppen, deren echte Untergruppen sämtlich nilpotent sind, Proceedings of the Physics-Mathematical Society of Japan vol. 23 (1941) pp. 1-4. MR 0003388 (2:211a)
  • [6] L. Redéi, Ein Satz über die endlichen einfachen Gruppen, Acta. Math. vol. 84 (1950) pp. 129-153. MR 0047645 (13:907d)
  • [7] M. Suzuki, On finite groups with cyclic Sylow subgroups for all odd primes, Amer. J. Math. vol. 77 (1955) pp. 657-691. MR 0074411 (17:580b)
  • [8] L. Weisner, Groups in which the normaliser of every element except the identity is abelian, Bull. Amer. Math. Soc. vol. 31 (1925) pp. 413-416. MR 1561078

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society